Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1951, Volume 19, Issue 3

The Coefficient of Resource Utilization<273:TCORU>2.0.CO;2-4
p. 273-292

Gerard Debreu

A numerical evaluation of the "dead loss" associated with a non-optimal situation (in the Pareto sense) of an economic system is sought. Use is made of the intrinsic price systems associated with optimal situations of whose existence a noncalculus proof is given. A coefficient of resource utilization yielding measures of the efficiency of the economy is introduced. The treatment is based on vector-set properties in the commodity space.

Log In To View Full Content